# SDR CALA9900593

- Difficulty date: June 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N83071
- Make and model: Doug DC-10-30
- Aircraft serial: 48293
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Corroded
- Location: Bs 1887-1839
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LONGITUDINAL FLOOR SUPPORT BEAM CORRODED FROM STA 1887 TO 1839 AT POSITION X = 0.03L AND X + 0.03R.  THE BEAM SECTIONS WERE REPLACED IAW SRM 53-16-00, FIGURE 10.
